Affordable Access

Publisher Website

Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces

Authors
Journal
Nonlinear Analysis Theory Methods & Applications
0362-546X
Publisher
Elsevier
Publication Date
Volume
73
Issue
4
Identifiers
DOI: 10.1016/j.na.2010.04.040
Keywords
  • Normalized Duality Mapping
  • Nonexpansive Semigroup
  • Strong Convergence
  • Common Fixed Point
  • Modified Ishikawa Iteration

Abstract

Abstract In this work, we give certain control conditions for a modified Ishikawa iteration to compute common fixed points of a kind of nonexpansive semigroup in Banach spaces. These results improve and extend those in Somyot and Rattanaporn (2008) [7] and Song and Xu (2008) [11].

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Strong convergence of modified Ishikawa iteration...

on Nonlinear Analysis Theory Meth... Jan 01, 2007

Strong convergence of Mann's-type iterations for n...

on Nonlinear Analysis Theory Meth... Jan 01, 2005

Strong convergence of the modified Ishikawa iterat...

on Computers & Mathematics with A... Jan 01, 2010

Strong convergence theorems for nonexpansive semig...

on Journal of Mathematical Analys... Jan 01, 2008
More articles like this..